AVANOS MEDICAL INC. MIC-KEY GASTRIC-JEJUNAL FEEDING TUBE, 16 FR, 1.5 CM; DH EF BALLOON TUBES PRODUCTS
Back to Search Results |
| Model Number |
8270-16-1.5-30 |
| Medical Device Problem Code |
Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.A review of the device history record is in-progress.All information reasonably known as of (b)(6) 2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
Event or Problem Description
Avanos medical received a single report that referenced two different incidences, which were associated with separate units, involving two different events.This is the first of two reports.Refer to 9611594-2023-00092 for the second event.It was reported "when administering nutrition into jejunal port, the nutrition came out in stomach." there was no reported injury.
Additional Manufacturer Narrative
The device history record for the reported lot number, 30200980, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The device was received an evaluated.The product packaging was not received.The sample was examined in a well-lit area.It appeared in generally clean condition.The molded head, tube and balloon do not exhibit discoloration or buildup.Damage was observed in the tubing, in the area of the gastric skives.The area was then examined under magnification.The tubing exhibited cuts or tears in the outer wall and in the inner septum which separates the gastric and jejunal feed lumens.The primary damage was nearer the second gastric skive, with a smaller cut or tear at the bottom of the first gastric skive.Root cause could not be determined.All information reasonably known as of 25-aug-2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.